# SDR MYWA2018110300037

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 40,117 hours, 15,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT FWD EMERGENCY OVERWING EXIT SIDEWALL LIGHT WAS INOPERATIVE. TROUBLESHOT THE SYSTEM,  REMOVED AND REPLACED THE LT MID SECTION EMERGENCY POWER SUPPLY CHARGER, OPS CHECKED NORMAL IAW AMM 33-51-06.
